# SDR USAA960556

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779225
- Condition: Corroded
- Location: Bs 925-970
- Part time: 72,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AGING AIRCRAFT VISIT, FOUND 5 FOOT SECTION OF LONGERON 27 LEFT, CORRODED FROM STATION 925 TO STATION 970. SPLICED IN NEW SECTION OF LONGERON PER REPAIR DOCUMENT 53-11-3 FIG 4, 53-02 PG 1.  (M)
